Alert archive / Oklahoma / High Wind Warnings in 2006

High Wind Warning 3, NWS Amarillo, TX

April 7, 2006Lipscomb County, Ochiltree County, Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this high wind warning at Apr 7, 2006, 4:01 AM CDT for Lipscomb County, Ochiltree County, Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Apr 7, 2006, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2006, 4:01 AM CDT (09:01 UTC)
In effect from
Apr 7, 2006, 10:00 AM CDT
Expired
Apr 7, 2006, 7:00 PM CDT
In force
9 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Lipscomb County, TX, Ochiltree County, TX

The radar

The Amarillo radar (KAMA), 157 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 997 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
997 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1937 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KAMA 070901
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
401 AM CDT FRI APR 7 2006

...VERY WINDY CONDITIONS WILL PERSIST TODAY...

.A STRONG SURFACE LOW PRESSURE SYSTEM IN NORTHERN KANSAS WILL MOVE
SOUTH CREATING A TIGHT PRESSURE GRADIENT IN THE TEXAS AND OKLAHOMA
PANHANDLES. THIS WILL BRING GUSTY WEST WINDS THIS MORNING. A COLD
FRONT WILL MOVE ACROSS THE PANHANDLES EARLY BY NOON BRINGING
STRONG NORTH WINDS TO THE AREA.

OKZ001>003-TXZ004-005-071715-
/O.NEW.KAMA.HW.W.0003.060407T1500Z-060408T0000Z/
CIMARRON-TEXAS-BEAVER-OCHILTREE-LIPSCOMB-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...PERRYTON...BOOKER...HIGGINS...FOLLETT
401 AM CDT FRI APR 7 2006

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

A TIGHT SURFACE PRESSURE GRADIENT THIS MORNING WILL BRING STRONG
NORTHWEST WINDS OF 40 MPH WITH GUSTS TO NEAR 60 MPH. A COLD FRONT
WILL MOVE THROUGH THE OKLAHOMA AND NORTHEAST TEXAS PANHANDLES BY NOON
BRINGING A WIND SHIFT TO THE NORTH AND CONTINUED STRONG WINDS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

STRONG GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY IF YOU ARE
DRIVING A HIGH PROFILE VEHICLE. MOTORISTS SHOULD USE EXTREME
CAUTION. PEOPLE AT HOME SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS
GARBAGE CANS AND LAWN FURNITURE. STAY ALERT FOR THE POSSIBILITY OF
FALLING TREE LIMBS AND DOWNED POWER LINES.

$$

TXZ001>003-006>010-013>015-018>020-071715-
/O.NEW.KAMA.WI.Y.0004.060407T1500Z-060408T0000Z/
DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-
CARSON-GRAY-WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...DALHART...STRATFORD...SPEARMAN...
GRUVER...HARTLEY...CHANNING...DUMAS...BORGER...MIAMI...CANADIAN...
PANHANDLE...WHITE DEER...PAMPA...SHAMROCK...WHEELER...CLAUDE...
CLARENDON...WELLINGTON
401 AM CDT FRI APR 7 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

A TIGHT SURFACE PRESSURE GRADIENT THIS MORNING WILL BRING NORTHWEST
WINDS OF 35 MPH WITH GUSTS TO NEAR 50 MPH. A COLD FRONT WILL MOVE
THROUGH THE TEXAS PANHANDLE THIS AFTERNOON BRINGING A WIND SHIFT TO
THE NORTH AND CONTINUED GUSTY WINDS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

PERSONS IN THE TEXAS PANHANDLE NEAR THE BURN SCARS FROM THE RECENT
GRASS FIRES SHOULD BE PREPARED FOR LOW VISIBILITIES AS THE WINDS PICK
UP DUST AND ASH FROM THE BURNED AREAS. VISIBILITIES COULD DROP BELOW
1 MILE AT TIMES.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.

$$

JJB/LG
2 follow-up statements
000 
WWUS74 KAMA 071605
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1105 AM CDT FRI APR 7 2006

...VERY WINDY CONDITIONS WILL PERSIST TODAY...

.A STRONG SURFACE LOW PRESSURE SYSTEM IN NORTHERN KANSAS HAS PUSHED A
COLD FRONT THROUGH THE AREA THIS MORNING. HIGH PRESSURE BUILDING
BEHIND THE FRONT WILL CREATE STRONG NORTHWEST TO NORTH WINDS ACROSS
THE PANHANDLES REGION.

OKZ001>003-TXZ004-005-080000-
/O.CON.KAMA.HW.W.0003.000000T0000Z-060408T0000Z/
CIMARRON-TEXAS-BEAVER-OCHILTREE-LIPSCOMB-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...PERRYTON...BOOKER...HIGGINS...FOLLETT
1105 AM CDT FRI APR 7 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A COLD FRONT HAS MOVED THROUGH THE AREA BRINGING STRONG NORTHWEST TO
NORTH WINDS OF 40 MPH WITH GUSTS TO NEAR 60 MPH. WINDS ARE EXPECTED
TO DIMINISH BY THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

STRONG GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY IF YOU
ARE DRIVING A HIGH PROFILE VEHICLE. MOTORISTS SHOULD USE EXTREME
CAUTION. PEOPLE AT HOME SHOULD SECURE ANY LOOSE OUTDOOR ITEMS
SUCH AS GARBAGE CANS AND LAWN FURNITURE. STAY ALERT FOR THE
POSSIBILITY OF FALLING TREE LIMBS AND DOWNED POWER LINES.

$$

TXZ001>003-006>010-013>015-018>020-080000-
/O.CON.KAMA.WI.Y.0004.000000T0000Z-060408T0000Z/
DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-
CARSON-GRAY-WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...DALHART...STRATFORD...SPEARMAN...
GRUVER...HARTLEY...CHANNING...DUMAS...BORGER...MIAMI...CANADIAN...
PANHANDLE...WHITE DEER...PAMPA...SHAMROCK...WHEELER...CLAUDE...
CLARENDON...WELLINGTON
1105 AM CDT FRI APR 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A COLD FRONT HAS MOVED THROUGH THE AREA BRINGING STRONG NORTHWEST TO
NORTH WINDS OF 35 MPH WITH GUSTS TO NEAR 50 MPH. WINDS ARE EXPECTED
TO DIMINISH BY THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

PERSONS IN THE TEXAS PANHANDLE NEAR THE BURN SCARS FROM THE
RECENT GRASS FIRES SHOULD BE PREPARED FOR LOW VISIBILITIES AS THE
WINDS PICK UP DUST AND ASH FROM THE BURNED AREAS. VISIBILITIES
COULD DROP BELOW 1 MILE AT TIMES.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.

$$
000 
WWUS74 KAMA 071732
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1232 PM CDT FRI APR 7 2006

...VERY WINDY CONDITIONS WILL PERSIST TODAY...

.A STRONG SURFACE LOW PRESSURE SYSTEM IN NORTHERN KANSAS HAS
PUSHED A COLD FRONT THROUGH THE AREA THIS MORNING. HIGH PRESSURE
BUILDING BEHIND THE FRONT WILL CREATE STRONG NORTHWEST TO NORTH
WINDS ACROSS THE PANHANDLES REGION.

OKZ001>003-TXZ004-005-080000-
/O.CON.KAMA.HW.W.0003.000000T0000Z-060408T0000Z/
CIMARRON-TEXAS-BEAVER-OCHILTREE-LIPSCOMB-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...PERRYTON...BOOKER...HIGGINS...FOLLETT
1232 PM CDT FRI APR 7 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A COLD FRONT HAS MOVED THROUGH THE AREA BRINGING STRONG NORTHWEST TO
NORTH WINDS OF 40 MPH WITH GUSTS TO NEAR 60 MPH. WINDS ARE EXPECTED
TO DIMINISH BY THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58
MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

STRONG GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY IF YOU
ARE DRIVING A HIGH PROFILE VEHICLE. MOTORISTS SHOULD USE EXTREME
CAUTION. PEOPLE AT HOME SHOULD SECURE ANY LOOSE OUTDOOR ITEMS
SUCH AS GARBAGE CANS AND LAWN FURNITURE. STAY ALERT FOR THE
POSSIBILITY OF FALLING TREE LIMBS AND DOWNED POWER LINES.

$$

TXZ011-012-016-017-080000-
/O.EXA.KAMA.WI.Y.0004.000000T0000Z-060408T0000Z/
OLDHAM-POTTER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...VEGA...AMARILLO...HEREFORD...CANYON
1232 PM CDT FRI APR 7 2006

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

A COLD FRONT HAS MOVED THROUGH THE AREA BRINGING STRONG NORTHWEST TO
NORTH WINDS OF 35 MPH WITH GUSTS TO NEAR 50 MPH. WINDS ARE EXPECTED
TO DIMINISH BY THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

PERSONS IN THE TEXAS PANHANDLE NEAR THE BURN SCARS FROM THE
RECENT GRASS FIRES SHOULD BE PREPARED FOR LOW VISIBILITIES AS THE
WINDS PICK UP DUST AND ASH FROM THE BURNED AREAS. VISIBILITIES
COULD DROP BELOW 1 MILE AT TIMES.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.

$$

TXZ001>003-006>010-013>015-018>020-080000-
/O.CON.KAMA.WI.Y.0004.000000T0000Z-060408T0000Z/
DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-
CARSON-GRAY-WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...DALHART...STRATFORD...SPEARMAN...
GRUVER...HARTLEY...CHANNING...DUMAS...BORGER...MIAMI...CANADIAN...
PANHANDLE...WHITE DEER...PAMPA...SHAMROCK...WHEELER...CLAUDE...
CLARENDON...WELLINGTON
1232 PM CDT FRI APR 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A COLD FRONT HAS MOVED THROUGH THE AREA BRINGING STRONG NORTHWEST TO
NORTH WINDS OF 35 MPH WITH GUSTS TO NEAR 50 MPH. WINDS ARE EXPECTED
TO DIMINISH BY THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

PERSONS IN THE TEXAS PANHANDLE NEAR THE BURN SCARS FROM THE
RECENT GRASS FIRES SHOULD BE PREPARED FOR LOW VISIBILITIES AS THE
WINDS PICK UP DUST AND ASH FROM THE BURNED AREAS. VISIBILITIES
COULD DROP BELOW 1 MILE AT TIMES.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Apr 7, 3:48 AM CDT, 13 minutes earlier.

Area forecast discussion, Apr 7, 3:48 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
348 AM CDT FRI APR 7 2006

.DISCUSSION...
UPPER LOW OVER SOUTHEAST NEBRASKA IS EXPECTED TO DRIFT SOUTHWARD
TODAY AS ANOTHER JET STREAK MOVES AROUND THE BOTTOM SIDE OF THE
TROUGH. THE PANHANDLES ARE GOING TO BE IN THE GENERAL SUBSIDENCE
REGION TO THE WEST AND SOUTHWEST OF THE LOW. HOWEVER...THE JET
DYNAMICS WILL HELP TO DRAW THE WRAP AROUND CLOUDS SOUTHWARD INTO AT
LEAST THE NORTHERN CWA TODAY. SOME RAIN SHOWERS ARE ALSO POSSIBLE
IN THIS WRAP AROUND IN THE NORTHEAST. THE BIG STORY WILL BE THE
WINDS AGAIN. HAVE GONE AHEAD AND ISSUED A HIGH WIND WARNING FOR THE
OKLAHOMA PANHANDLE AND THE FAR NORTHEAST TEXAS PANHANDLE WITH A
WIND ADVISORY ACROSS THE REST OF THE CWA EXCEPT FOR THE SOUTHWEST.
MODELS CONTINUE TO UNDER DO THE SURFACE PRESSURE GRADIENT LIKE
YESTERDAY. TIGHTEST GRADIENT LOOKS TO BE ACROSS THE NORTH TODAY AS
SURFACE HIGH BUILDS SOUTHWARD ALONG THE LEE-SIDE OF THE COLORADO
ROCKIES BEHIND THE COLD FRONT WHICH IS MOVING THROUGH SOUTHEAST
COLORADO AND SOUTHWEST KANSAS EARLY THIS MORNING. ANY VIRGA AROUND
THE REGION WILL ALSO ENHANCE ANY STRONG WINDS AS WELL. WILL GO WITH
A FIRE DANGER STATEMENT TODAY AS RH/S SHOULD REMAIN ABOVE 15
PERCENT. HOWEVER...STILL COULD BE A DANGEROUS FIRE DAY AS THERE ARE
STILL SOME ONGOING FIRES.

UPPER LOW FINALLY MOVES OFF TO THE EAST ON SATURDAY AND WINDS
SHOULD RELAX. AS UPPER LOW MOVES TOWARDS THE EAST COAST...AN UPPER
LEVEL RIDGE WILL BUILD OVER THE PLAINS THROUGH MUCH OF NEXT WEEK.
THE RIDGE ESPECIALLY GETS A BOOST BY LATE NEXT WEEK AHEAD OF
DIGGING UPPER LOW NEAR SOUTHERN CALIFORNIA. WILL HAVE TO WATCH
DRYLINE ACTIVITY NEXT WEEK AS SOUTHWEST FLOW ALOFT MAY BRING SOME
MINOR SHORT WAVES OUR WAY. RIGHT NOW IT APPEARS THAT THE
INSTABILITY WILL NOT BE THERE...SO WILL NOT INSERT POPS NOW.

THANK YOU FOR THE COORDINATION PUB...DDC...OUN AND LUB.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                64  33  65  43 /   0   0   0   0
BEAVER OK                  57  30  63  41 /  40   0   0   0
BOISE CITY OK              60  28  63  41 /  20   0   0   0
BORGER TX                  62  35  64  48 /   0   0   0   0
BOYS RANCH TX              67  34  69  43 /   0   0   0   0
CANYON TX                  68  33  66  42 /   0   0   0   0
CLARENDON TX               70  35  64  42 /   0   0   0   0
DALHART TX                 61  31  65  40 /   0   0   0   0
GUYMON OK                  60  31  64  40 /  30   0   0   0
HEREFORD TX                69  33  67  43 /   0   0   0   0
LIPSCOMB TX                62  33  61  41 /  30   0   0   0
PAMPA TX                   60  34  61  44 /   0   0   0   0
SHAMROCK TX                70  36  64  41 /   0   0   0   0
WELLINGTON TX              73  37  65  42 /   0   0   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR THE
     FOLLOWING ZONES: BEAVER...CIMARRON...AND TEXAS.

TX...WIND ADVISORY FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR THE
     FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
     DALLAM...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
     HUTCHINSON...MOORE...ROBERTS...SHERMAN...AND WHEELER.

     HIGH WIND WARNING FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR THE
     FOLLOWING ZONES: LIPSCOMB...AND OCHILTREE.

&&

14/15
Hazardous weather outlook, Apr 6, 9:00 PM CDT, 7 hours 1 minute before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
900 PM CDT THU APR 6 2006

OKZ001>003-TXZ001>020-071100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
900 PM CDT THU APR 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...

A HIGH FIRE DANGER IS EXPECTED AGAIN ON SUNDAY...MONDAY...
AND TUESDAY ACROSS MOST OF THE OKLAHOMA AND TEXAS PANHANDLES.

.SPOTTER INFORMATION STATEMENT...

FIREFIGHTERS AND EMERGENCY RESPONDERS ACROSS ALL OF THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD PREPARE FOR INCREASED FIRE DANGER AGAIN
ON SUNDAY...MONDAY...AND TUESDAY.

ANDRADE

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 4:01 AM CDTWind AdvisoryAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 12 more15 hr

Nearby

High Wind Warnings in Oklahoma, 2006High Wind Warnings in Texas, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.